← Return to Is anyone using Rytary

Discussion
tllaes (@tllaes)

Is anyone using Rytary

Parkinson's Disease | Last Active: 3 hours ago | Replies (54)

Comment receiving replies
@hopeful33250

I understand what you are saying, @hjscheib. Has the increased anxiety and nervousness become worse since taking the Rytary?
If you think there is some correlation between the use of the Rytary and the increased anxiety, you might consider calling your doctor's office and seeing if you could decrease the Rytary a little.

Are you still taking the carbidopa/levodopa?

Jump to this post


Replies to "I understand what you are saying, @hjscheib. Has the increased anxiety and nervousness become worse since..."

No longer taking carbidopa/levodopa. The Rytary is time-released carbidopa/levodopa. With the Rytary 3 X per day (4 capsules) my has just responded to the need for down time dopamine. But I am still getting the anxiety and nervousness. Will seek ouit a new med to replace venlafaxene, if there is some med I could take where there were no major negative results. Will be speaking with my psychiatrist in search of something to replace venlafaxene. (Does anyone know of a useful anti-anxiety drug or mood stabilizer that would help reduce the anxiety and nervousness that might be created by a PD drug – like Rytary – which is suppposed to reduce off-time PD symptoms, w/o adding to them?

  Request Appointment